MathSciNet Relay Station
MathSciNet bibliographic data
MR2577847 47J25 (49J40 65J15)
Wang, Shenghua; Guo, Baohua New iterative scheme with nonexpansive mappings for equilibrium problems and variational inequality problems in Hilbert spaces. J. Comput. Appl. Math. 233 (2010), no. 10, 2620–2630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement